# SDR AALA201709129025

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 1,572 hours, 637 cycles
- Engine: Iae V2533A5
- Engine time: 1,573 hours, 637 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Scav Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MASTER CAUTION ALERT FOR A CLOGGED OIL FILTER.  ACCOMPLISHED TSM 79-30-00 AND FOUND THE SCAVENGE OIL FILTER CONTAMINATED.  REMOVED AND REPLACED THE NR 1 ENGINE SCAVENGE OIL FILTER, RAN ENGINE,  LEAK AND OPS CHECKED IAW MM 79-22-44.
